# SDR WTAA980080

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF - GEAR WOULD NOT EXTEND WHEN SELECTED.  CREW ACCOMPLISHED GEAR EXTENSION USING ELECTRICAL OVERRIDE PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE SWAPPED SYSTEM 'A' AND SYSTEM 'B' CONNECTORS AND DEFERRED EPR MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
